MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054655B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information that an alarm occurred on a trilogy 100 ventilator while in use with a patient.The patient's family reported the inspiratory pressure limit alarm wouldn't stop alarming and the ventilation rate was below the set level.The philips sales representative arrived at the patient's home and confirmed that it was observed that the value exceeds the upper limit of the inspiratory pressure during forced ventilation.Although it was only a short check, the ventilation volume reported by the family as ¿being below the set value¿ was not observed when connected to the test lung.The philips sales representative replaced the device with the same model.The patient had a drop of oxygen saturation from around 98% to 83% during the event.The patient recovered immediately on (b)(6) 2026 by performing manual ventilation with an ambu bag.Based on information available at the time of this review, there is sufficient evidence to pronounce this event as serious injury.Device evaluations and a log analysis are needed to further disposition cause/contribution of the reported adverse event.The device has not yet been returned to the manufacturer for evaluation.At this time, the manufacturer is unable to confirm the alleged malfunction.If additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer received information that a trilogy 100 ventilator was returned to the manufacturer's service center for completion of device evaluation.On device evaluation, it was confirmed in the waveform data and the log that high inspiratory pressure alarm started occurring intermittently starting at approximately 7:02 pm on 23 march.An operational check of the device was performed with no abnormality found.Functional testing was performed with no failure of the device.Internal checking was performed with no abnormality found.The device's log was reviewed with no record(s) indicative of a device failure found.The waveform data was reviewed and it was found that the device significantly increased the inspiratory pressure to meet the ventilation volume in response to the temporary decrease in it.The inspiratory pressure then reached the upper limit of the high inspiratory pressure alarm.Therefore, a high inspiratory pressure was generated.However, it is considered that a situation in which the required ventilation volume could not be achieved occurred and persisted, and it is considered that the device failed to lower the inspiratory pressure, which led to the high inspiratory pressure alarm to persist.It has been determined that there is no abnormality in the device and that the reported issue was due to the device's operational specifications.Repair test was performed, the alarm was checked, the battery was checked and run-in testing completed.The device was confirmed to be operating properly.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24746130
Report Number2518422-2026-010249
Device Sequence Number9318844
Product Code CBK
UDI-Device Identifier00606959052345
UDI-Public(01)00606959052345
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1054655B
Device Catalogue Number1054655B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexMale